Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of bactrim antibiotic

Premium Questions

Dr. Panagiotis Zografakis MD

Hello Im currently taking bactrim ds for UTI or Possibly prostate infection and augmentin for developing dry cough that I am starting to get from a flu that I just had . I am leaving on vacation next ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.  Shuba Hariprasad MD

How long would it take for me to have a reaction to bactrim ... View answer

Answered by : Dr. Shuba Hariprasad ( General & Family Physician)
Dr. Vasudha Jayant Athavale MD

Hi, I think I may be having a reaction to an antibiotic I was given yesterday to start today. ... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr. Saurabh Gupta MD

If someone was taking an antibiotic such as clyndomycin ( Cleocin )...Is that particular antibiotic common for causing neuropothy issues if on it for an extended period of time ?? ... View answer

Answered by : Dr. Saurabh Gupta ( Orthopaedic Surgeon)
Dr. Pavan Kumar Gupta MD

I have what I believe is asthmatic bronchitis . I am taking antibiotic and prednisone . I have been doing a lot of coughing. Starting today, it really hurts to caugh. I have a new pain in the area of my ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)

Public Forum Discussions

Dr.  Karan Shekar MD

I am allergic to many antibiotics, including everything related to penicillan and to Cipro. My doctor has prescribed Bactrim, which ive taken beforemwith no problem. But the pharmacy just filled ... View answer

Answered by : Dr. Karan Shekar ( General & Family Physician)
Dr.   Tushar Kanti Biswas MD

bloated and haven t had a bowel movement since Tuesday. Very unusual for me. Is this a side effect ...I was diagnosed early Wednesday morning with a kidney infection and was given Bactrim. As I had C ... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr. Sangavai Mathiazhagan MD

get really uncomfortable. Is this a side-effect of Bactrim? Or is there a possibility I could have ...Hi! I am currently taking Bactrim for a mild UTI. I am on my third day of taking the... View answer

Answered by : Dr. Sangavai Mathiazhagan ( General & Family Physician)
Dr. Mbuomboh Veranso MD

I am currently taking Bactrim. I ve had side effects: aches, chills, fatigue. It was worse second ... of antibiotics. Are there things I can do to lessen the side effects I m... View answer

Answered by : Dr. Mbuomboh Veranso ( General & Family Physician)
Dr. Penchila Prasad Kandikattu MD

of Bactrim last night for treatment of a UTI. Most all antibiotics restricts my breathing. Along ..., how long can I expect these side effects to continue? Thank You, Janice ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Jonas Sundarakumar MD

No, this is not a known side effect of antibiotics.

Dr. Panagiotis Zografakis MD

Hello, bactrim is not a proper antibiotic to use against chlamydia. You can try a tetracycline instead. Before taking treatment, you should consult your doctor though, because different patients may require...

Dr.  Aarti Abraham MD